Alert archive / Pennsylvania / Flash Flood Warnings in 2013
Flash Flood Warning 25, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 8, 2013, 7:40 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 7:40 PM EDT (23:40 UTC)
- Expired
- Aug 8, 2013, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, PA, Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1200 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WGUS51 KCTP 082340
FFWCTP
PAC009-111-090230-
/O.NEW.KCTP.FF.W.0025.130808T2340Z-130809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY...
SOMERSET COUNTY...
* UNTIL 1030 PM EDT...
* AT 733 PM EDT...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN ARE
IMPACTING PORTIONS OF SOMERSET AND SOUTHWESTERN BEDFORD COUNTIES.
TRAINED WEATHER SPOTTERS REPORTED AS MUCH AS TWO AND A HALF INCHES
OF RAIN IN MEYERSDALE...WITH SIMILAR RADAR ESTIMATES NEAR ACOSTA.
EXPECT RISES ON STREAMS AND CREEKS...ALONG WITH URBAN FLOODING.
IN ADDITION...REMEMBER THAT SOME STREAMS AND CREEKS WILL CONTINUE
TO RISE FOR SEVERAL HOURS AFTER THE HEAVY RAIN ENDS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALISBURY...MEYERSDALE...SOMERSET AND ACOSTA.
OTHER NOTABLE LOCATIONS IN THE WARNING... FLIGHT 93 NATIONAL
MEMORIAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3972 7919 4003 7931 4011 7923 4024 7876
4005 7875 3999 7855 3972 7859
$$
FORECASTER: RXR1 follow-up statement
493
WGUS71 KCTP 090227
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EDT THU AUG 8 2013
PAC009-111-090236-
/O.EXP.KCTP.FF.W.0025.000000T0000Z-130809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-SOMERSET PA-
1027 PM EDT THU AUG 8 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM EDT FOR SOMERSET
AND SOUTHWESTERN BEDFORD COUNTIES...
THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
&&
LAT...LON 3972 7919 4003 7931 4011 7923 4024 7876
4005 7875 3999 7855 3972 7859
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:44 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 8, 5:44 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 544 PM EDT THU AUG 8 2013 .SYNOPSIS... AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL PERSIST ACROSS CENTRAL PENNSYLVANIA INTO THIS WEEKEND...AS A FRONTAL SYSTEM EXTENDING FROM THE OHIO VALLEY TO THE GREAT LAKES SLOWLY CROSSES THE REGION AND EVENTUALLY STALLS NEAR THE MASON DIXON LINE. A GRADUAL WARMING TREND TO NEAR NORMAL TEMPERATURES IS EXPECTED THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING ACROSS THE MASON DIXON AND ACROSS THE SOUTHERN PENNSYLVANIA...THE STRONGEST STORMS OVER THE LAUREL HIGHLANDS. THESE STORMS ARE OUT AHEAD OF A SLOW MOVING FRONT LYING NORTHEAST TO THE SOUTHWEST ACROSS NEW YORK TO OHIO...CLIPPING THE NORTHWESTERN PORTION OF PA. THE SHOWERS AND STORMS OUT AHEAD OF THE FRONT ARE BEING FUELED BY MOIST SOUTHERLY FLOW. BREAKS IN THE CLOUDS HAVE ALLOWED FOR TEMPS TO GET IN THE LOW 80S. THIS COUPLED WITH DEWPOINTS IN THE 70S HAVE PROVIDED THE NEEDED ENVIRONMENT FOR CONVECTION AFTERNOON AND EVENING. ANOTHER CONTRIBUTING FACTOR IS THE DIRECTIONAL WIND SHEAR. THE MAIN THREAT IS LOCAL HEAVY RAINFALL POTENTIAL. HAVE NOT ISSUED A FFA...DUE TO THE VARIABILITY IN THE LOCATION BUT THE LOWER SUSQ AND LAURELS COULD RECEIVE ANOTHER HALF INCH TO INCH...WITH HIGHER AMOUNTS POSSIBLE IN THUNDERSTORMS. FLOOD PROBLEMS SHOULD BE LIMITED TO THE SLOW MOVING CLUSTERS...AND ENTRAINING CELLS. THE MOST LIKELY REGION IS THE SOUTHERN TIER COUNTIES...ESPECIALLY WHERE RAINFALL OCCURRED WEDNESDAY EVENING...PRIMARILY YORK...LANCASTER AND CAMBRIA COUNTIES. GIVEN THE DYNAMICS PRESENT...THE SHOWERS AND STORMS SHOULD CONTINUE WELL INTO THE EVENING HOURS...WITH CONVECTION CONTINUING PAST 06Z. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... THE ANOMALOUS PW PLUME IS SLOWER TO BE NUDGED EASTWARD IN MOST RECENT GUIDANCE...WITH GFS INDICATING 2"+ LINGERING ACROSS EASTERN HALF OF CENTRAL PA BY 12Z FRI. INDEED...THE THREAT OF LOCALLY HEAVY RAINFALL SHOULD PERSIST THROUGH THE NIGHT AND TOWARD 12Z FRI. HAVE INCREASED POPS FOR FRIDAY...ESPECIALLY HAS THE BOUNDARY MAKES ITS WAY TROUGH DURING DIURNAL MAXIMUMS. THE HIGHEST POPS FOR FRIDAY WILL CORRESPOND WITH THESE HIGHER PWS...WHICH ONLY SLOWLY DECREASE BY 00Z SAT AS THE UPPER FLOW GRADUALLY BACKS THROUGHOUT THE DAY GRADUALLY ADVECTING DRIER AIR INTO CENTRAL PA FRIDAY NIGHT. ALONG THE BOUNDARY SEEMS TO BE A STRONG REGION OF POTENTIAL VORTICITY WHICH SHOULD AID CONVECTION AND INCREASE THE PROBABILITIES FOR STRONG TO POSSIBLY SEVERE STORMS TOMORROW AFTERNOON...THOUGH WE ARE CURRENTLY NOT OUTLOOKED BY SPC. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... PERSISTENT SOUTHWEST TO WEST-SOUTHWESTERLY FLOW ALOFT LOOKS TO PERSIST THROUGH THE LONG TERM PERIOD ON THE SOUTHERN EDGE OF AN UPPER LOW OVER HUDSON BAY. SEVERAL PRONOUNCED SHORTWAVES ROTATING AROUND THE UPPER LOW WILL SUPPORT SEVERAL FRONTS MOVING FROM THE GREAT LAKES EAST INTO THE NORTHEAST. AIR FLOW AHEAD OF THE FRONT WILL KEEP THE REGION IN A MOIST AIR FLOW AT LEAST INTO THE WEEKEND...OR UNTIL THE MAIN FRONTAL BOUNDARY PUSHES THROUGH. ATTEMPTS IN RECENT DAYS FOR THE FRONTS/MOISTURE TO BE PUSHED EASTWARD BY OR THROUGH THE WEEKEND CONTINUE TO BE SLOWED BY THE LATEST MODEL RUNS. HAVE THUS LEANED PESSIMISTIC AND KEPT GENERALLY LOW CHANCE OF SHOWERS ACROSS SRN SECTION NOT ONLY THROUGH THE WEEKEND BUT INTO NEXT WEEK AS A FRONT A BOUNDARY LOOKS TO LAY TO THE SOUTH OF PA WITH THE POTENTIAL FOR WAVES OF LOW PRESSURE TO RUN ALONG IT. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. CONDITIONS GENERALLY VFR...PUNCTUATED BY AREAS OF MVFR AND EVEN ISOLATED IFR IN THE HEAVIER AREAS OF RAIN AND THUNDERSTORMS. PRECIPITATION WILL SLOWLY DIMINISH OVERNIGHT...WITH MVFR AND EVENTUALLY IFR CIGS DEVELOPING OVERNIGHT. APPROACHING COLD FRONT WILL SLOWLY SINK THROUGH THE AREA FRIDAY...PRODUCING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. CIGS SHOULD REMAIN MVFR FOR THE MOST PART FRIDAY. WINDS WILL SHIFT TO NORTHWEST SATURDAY BEHIND THE FRONT...WITH DRIER AIR ADVECTING INTO THE REGION. OUTLOOK... FRI...GENERALLY MVFR WITH PERIODS OF SHOWERS/TSTMS. SAT...MVFR/IFR EARLY...THEN VFR. SUN-MON...GENERALLY VFR...BUT POSSIBLE AM RESTRICTIONS IN FOG. TUE...VFR...BUT POSSIBLE RESTRICTIONS IN SHRA/TSRA WITH NEXT COLD FRONT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS/DEVOIR/RXR NEAR TERM...DEVOIR/CERU SHORT TERM...DEVOIR/CERU LONG TERM...GARTNER AVIATION...JUNG/CERU
Hazardous weather outlook, Aug 8, 2:53 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 253 PM EDT THU AUG 8 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-091900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 253 PM EDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT WILL REMAIN DRAPED ACROSS NORTHWEST PENNSYLVANIA...FOCUSING NUMEROUS SHOWERS AND THUNDERSTORMS OVER CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND ISOLATED STRONG WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Aug 8, 2:36 PM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 E RALPHTON 40.11N 79.00W
08/07/2013 SOMERSET PA PUBLIC
BARN ROOF OFF... UPROOTED APPLE TREES... MANY TREES
DOWN IN WOODS
&&
EVENT NUMBER CTP1300356
COLBERTLocal storm report, Aug 8, 5:05 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 3 S JOHNSTOWN 40.28N 78.92W
08/08/2013 CAMBRIA PA EMERGENCY MNGR
EISENHOWER BLVD AT BUSHWACK RD 3 FEET OF WATER OVER
ROAD
0450 PM FLASH FLOOD RICHLAND 40.60N 78.49W
08/08/2013 CAMBRIA PA 911 CALL CENTER
HOUSES FLOODED ON ARBUTUS AVENUE
0500 PM FLASH FLOOD JOHNSTOWN 40.33N 78.92W
08/08/2013 CAMBRIA PA EMERGENCY MNGR
25 ROADS CLOSED ACROSS THE JOHNSTOWN AREA
0500 PM FLASH FLOOD 2 NE RICHLAND 40.62N 78.46W
08/08/2013 CAMBRIA PA EMERGENCY MNGR
HOUSES FLOODED ALONG FULMER ROAD
&&
EVENT NUMBER CTP1300357 CTP1300358 CTP1300359 CTP1300360
TYBURSKILocal storm report, Aug 8, 5:15 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD 2 SSE JOHNSTOWN 40.30N 78.90W
08/08/2013 CAMBRIA PA SOCIAL MEDIA
OHIO STREET FLOODED IN MOXHAM
&&
EVENT NUMBER CTP1300361
TYBURSKILocal storm report, Aug 8, 5:18 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD GEISTOWN 40.29N 78.87W
08/08/2013 CAMBRIA PA BROADCAST MEDIA
SAMS RUN OUT OF ITS BANKS IN GEISTOWN
&&
EVENT NUMBER CTP1300362
TYBURSKISpecial weather statement, Aug 8, 6:46 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 PM EDT THU AUG 8 2013
PAZ005-006-010-011-082330-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-
646 PM EDT THU AUG 8 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTHEASTERN
ELK...SOUTHEASTERN MCKEAN AND SOUTHWESTERN POTTER COUNTIES...
AT 642 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM EAST
BRANCH DAM TO TRUMAN TO HICKS RUN...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL
AFFECT EMPORIUM AND NORWICH.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120.
LAT...LON 4182 7837 4171 7810 4157 7791 4126 7825
4141 7844 4152 7870
FORECASTER: JUNGSpecial weather statement, Aug 8, 7:23 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT THU AUG 8 2013
PAZ065-066-090000-
LANCASTER PA-YORK PA-
723 PM EDT THU AUG 8 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND
SOUTHWESTERN LANCASTER COUNTIES...
AT 718 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STONYBROOK TO SCARBORO...MOVING NORTH AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT MANCHESTER...
MAYTOWN...ELIZABETHTOWN AND SMITHVILLE.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... MILLERSVILLE UNIVERSITY.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 16 AND 26.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30.
LAT...LON 4003 7678 4016 7669 4015 7668 4017 7666
4017 7664 4019 7660 4020 7656 3990 7617
3971 7625 3972 7648
FORECASTER: RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:09 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 51 min |
| Aug 7, 8:16 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 59 min |
| Aug 7, 8:55 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 3 hr |
| Aug 7, 8:59 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland, Snyder | 46 min |
| Aug 7, 9:08 PM EDT | Severe Thunderstorm Warning | CTP | York | 67 min |
| Aug 7, 10:09 PM EDT | Areal Flood Advisory | CTP | York | 3 hr |
| Aug 7, 10:28 PM EDT | Special Weather Statement | CTP | York | 47 min |
| Aug 7, 10:34 PM EDT | Flash Flood Warning | CTP | Adams, York | 3 hr |
| Aug 7, 10:57 PM EDT | Areal Flood Advisory | CTP | Lebanon | 3 hr |
| Aug 8, 5:27 AM EDT | Special Weather Statement | CTP | Potter | 63 min |
| Aug 8, 6:21 AM EDT | Special Weather Statement | CTP | Potter | 54 min |
| Aug 8, 7:46 AM EDT | Special Weather Statement | CTP | Tioga | 59 min |
| Aug 8, 4:35 PM EDT | Flash Flood Warning | CTP | Cambria, Somerset | 6 hr |
| Aug 8, 6:35 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 3 hr |
| Aug 8, 6:46 PM EDT | Special Weather Statement | CTP | Cameron | 44 min |
| Aug 8, 7:23 PM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| Aug 8, 7:49 PM EDT | Special Weather Statement | CTP | McKean | 41 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.